MathSciNet Relay Station
MathSciNet bibliographic data
MR2831522 34B18 (34K10 45G15 45M20)
Xu, Jiafa; Yang, Zhilin Positive solutions for a system of generalized Lidstone problems. J. Appl. Math. Comput. 37 (2011), no. 1-2, 13–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement